# SDR DHL200080382C

- Difficulty date: January 26, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B FLAP UPPER SKIN SHOWS SEVERAL DENTS AROUND WING STATION XW 65.0 TO XW 35.0.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EO NR DHL011801.  N/R 1283
